MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-ELECTRODE, HOOK, 5 X 330 MM; OES LAPAROSCOPY SYSTEM

OLYMPUS WINTER & IBE GMBH HF-ELECTRODE, HOOK, 5 X 330 MM; OES LAPAROSCOPY SYSTEM
Model Number A6282
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted if any additional information is provided.
 
Event or Problem Description
The customer reported that when using an hf-electrode, hook, 5 x 330 mm, the electricity was coming back onto the hook.The event occurred during the therapeutic procedure (laparoscopic cholecystectomy).The procedure was completed with the same device.There were no reports of harm associated with the event.This report is linked to patient identifiers:(b)(4).This report being submitted is for report with patient identifier (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is to provide a correction to the initial medwatch report.Initially, this complaint was submitted as a reportable malfunction conservatively.However, upon further review, there was no reportable malfunction related to the subject device captured in this complaint.The initial medwatch reported that the hf-electrode, hook, 5 x 330 mm, had electricity coming back onto the hook.Upon further review, it was confirmed that there were no reportable malfunctions associated with the subject device.Per the legal manufacturer, this issue is not likely to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
HF-ELECTRODE, HOOK, 5 X 330 MM
Common Device Name
OES LAPAROSCOPY SYSTEM
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17666409
Report Number9610773-2023-02415
Device Sequence Number20381041
Product Code GCJ
UDI-Device Identifier04042761028868
UDI-Public04042761028868
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K923982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA6282
Device Lot Number248739
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer04/02/2024
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown